# SDR HKG2011F00002

- Difficulty date: May 18, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 8968042
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, NR 1 ENGINE SHUTDOWN.  INSP DETERMINED LOSS OF DEDICATED DRIVE FOR OIL AND FUEL COMPONENTS.  ENGINE DISASSEMBLY DETERMINED SPUR GEAR SHEARED FROM FAILED BEARINGS.
